AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
HGH injection problem
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 3
Join Date: Mar 2007
HGH injection problem - 03-08-2007, 05:40 AM

i am on my 1st hgh cycle running with AAS .i do 2 iu am and 2iu pm.after a week or so the problem has started.16 hours after administration a red area diametre of 2cm apears on my scin and a lump sized an almond underneath.the red mark disapears after 2-3 days and the lump after 4-5 days.any suggestion please .
   
Reply With Quote
Old
  (#2)
Registered User
 
Offline
Posts: 102
Join Date: Sep 2006
03-08-2007, 07:17 PM

is the spot warm or hotter than the surrounding areas? if so its prob infected
   
Reply With Quote
Old
  (#3)
Super Moderator
 
Online
Posts: 3,330
Join Date: Mar 2006
03-08-2007, 08:27 PM

what kind of hgh is it?
What are you mixing it with?


Use code "RAJ5OFF" to get 5% OFF your next ProfessionalMuscleStore.com order!
LIKE - ProfessionalMuscleStore Facebook
Follow - ProfessionalMuscleStore Instagram



LIKE - AnaSCI Facebook
SUBSCRIBE - AnaSCI YouTube

SYNTHETEK - Best hardcore bodybuilding products
STERILESYRINGES.COM - Get your Needles and Syringes from here
DISCUSSWORLDISSUES.COM - Socio-economic and political free speech
HOW TO DO INJECTIONS - Full Pictorial Injection Guide
PURE SUPPLEMENT POWDERS - All lab certified
PROFESSIONALMUSCLE STORE - The Largest Selection of Supplements
   
Reply With Quote
possible infection
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 3
Join Date: Mar 2007
possible infection - 03-09-2007, 09:13 AM

Quote:
Originally Posted by brendanbreen
is the spot warm or hotter than the surrounding areas? if so its prob infected
yes, the spots are hot. I use HGH in a 10 i.u. /vial manufactured by kefei bio tech Co.ltd and I mix it with water for injections (sterile, endotoxin free solvent). And maybe this is my mistake: I put 2 ml of water in a 10 i.u. vial and I keep the rest of solvent in the fridge for 2 1/2 days to use the rest of it in the next vial of 10 i.u. HGH and this way, the water might get infected with bacteria while stored in the fridge. That is why I had this problem all over my midsection and my knees where I had two subcutaneous injections. Do u agree with the above???
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 3
Join Date: Mar 2007
03-12-2007, 03:38 AM

Quote:
Originally Posted by rAJJIN
what kind of hgh is it?
What are you mixing it with?
i have tried all the above but the problem remains the same. dont know what i should do.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 12:44 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.